I have had bowel problems for years. I m 74, diabetic. Had a colonoscopy last year, normal, but he said I have extra bowels. Took metformin for years. A nightmare with my bowels, pain like I was going to explode. Quit last fall. Refused to do that anymore. Put me on lantus. I m on 19 ml. What happens is I don t go, then have an all day episode starting with a normal BM, then keeps on with just having to go and a small amount comes out, all day. Get chills sometimes. Weak. This is happening more often. P.A. put me on a regimen of metamucil/miralax. Tried so hard to do this because I wanted something to finally work. Bulked up my stool, but then would do the same. Now I m worse. Finally wind up taking Imodium. Can t go anywhere. Usually every time I go to the store, I have to be sure to know where the bathroom is, then sometimes don t make it. Have learned to go fast at the first inkling. Help! No one can help me. A GI guy in Pueblo said, Take Imodium when you re going somewhere. Great. When it gets right down to my rectum, I cannot hold it no matter how hard I try to. I normally don t go for 3-4 days, sometimes longer, then I ll take metamucil or it will just start, and wind up going all day after the initial seemingly normal one.